MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CTF33, 11X100 KII FIOS ZTHR 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES CTF33, 11X100 KII FIOS ZTHR 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CTF33
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2022
Type of Reportable Event Malfunction
Event or Problem Description
Procedure performed: laparoscopic gastric sleeve.Event description: rep was not present for the case.During the procedure the cannula broke in half while in the patient's abdomen.A scope was inside the cannula at the time.The cannula broke in the middle of the shaft, there was no particulation.The trocar had been inserted optically.The surgeon stated that they believe the patient's anatomy might have contributed to the incident.There was no patient injury.The case was completed with an [non-applied medical] trocar.Product is available for return.Intervention: the case was completed with an [non-applied medical] trocar.Patient status: no patient injury.
 
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be sent upon completion of investigation.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.As the event unit was not returned, applied medical is unable to determine if the event unit exhibited any non-conformances that could have contributed to the reported event.In the absence of the event unit, it is difficult to determine if the reported event was caused by a manufacturing non-conformance or circumstantial factors at the time of use.Applied medical has reviewed the details surrounding the event and is unable to determine the exact root cause of the event.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.
 
Event or Problem Description

Brand Name
CTF33, 11X100 KII FIOS ZTHR 6/BX
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
aaron fulcher
22872 avenida empresa
rancho santa margarita, CA 92688
9497135765
MDR Report Key15218484
Report Number2027111-2022-00700
Device Sequence Number17614158
Product Code GCJ
UDI-Device Identifier00607915124212
UDI-Public(01)00607915124212(17)250525(30)01(10)1449728
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K041795
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/25/2025
Device Model NumberCTF33
Device Catalogue Number101219301
Device Lot Number1449728
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2022
Supplement Date Received by Manufacturer07/27/2022
Initial Report FDA Received Date08/12/2022
Supplement Report FDA Received Date10/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCOPE.
Patient SexUnknown